Cauchy uniqueness in the Riemannian obstacle problem

  • Stephanie B. Alexander
  • I. David Berg
  • Richard L. Bishop
Conference paper
Part of the Lecture Notes in Mathematics book series (LNM, volume 1209)

Preview

Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.

References

  1. [A]
    V. I. Arnol'd, Singularities in the calculus of variations, J. of Soviet Math. 27, 2679–2712 (1984).CrossRefMATHGoogle Scholar
  2. [ABB]
    Stephanie B. Alexander, I. D. Berg, R. L. Bishop, The Riemannian obstacle problem. Illinois J. Math., to appear.Google Scholar

Copyright information

© Springer-Verlag 1986

Authors and Affiliations

  • Stephanie B. Alexander
    • 1
  • I. David Berg
    • 1
  • Richard L. Bishop
    • 1
  1. 1.Department of MathematicsUniversity of IllinoisUrbana

Personalised recommendations